Q. Does tinea cruris go away by itself?

Answered by
Dr. Dilip Meena
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 03, 2021

Hi doctor,

I have itchy lesions on both legs (one on each), red with mild pain for two years. Some say it is fungal, and some doctors say it is a viral infection. Kindly provide me with an accurate diagnosis and treatment (with dose and frequency). Also, suggest if I should get any tests done. I have attached the photos of the lesions. Kindly find the attachments. I do not have sugar, blood pressure, thyroid, and never had chickenpox also. I also do not have any other symptoms apart from itching, mild pain with the attached rash.

#

Hello,

Welcome to icliniq.com.

I understand your concern. The condition you have is known as tinea cruris or corporis (attachment removed to protect the patient's identity), which a type of superficial fungal skin infection. Take the following medications for two weeks and then follow back:

1. Capsule Canditral (Itraconazole) 100 mg twice a day after meals.

2. Tablet Levosiz (Levocetirizine) 5 mg once at night after meal.

3. Cream Lulifin (Luliconazole) apply once at night.

4. Ketoconazole soap.

Thank you doctor,

Few doctor had diagnosed herpes. But let me also state that I have already used Itraconazole and lesions keep coming back again. Any other treatment option, sir?

#

Hello,

Welcome back to icliniq.com.

It is certainly not herpes. It is tinea only. There are several reasons these lesions keep coming now more than ever. The use of over-the-counter medications containing topical steroids is one of them. Also, if anyone else in the family has a similar problem, their treatment is also necessary. Try to keep your towel and soap separate. Also, wash your undergarments in hot water and sundry, and before using them, iron them from both sides. Itraconazole (Sporanox) is the drug of choice, so follow these precautions, take medications and then follow up after two weeks. You might need to take Itraconazole for 4 to 6 weeks, and the creams a bit longer than that. Avoid alcohol while you are on medications.


Was this answer helpful?

 | 


Related Questions:
Does Itching Disturb Your Regular Activities?

Nowadays itching is a major problem or symptom of most of the allergic, systemic or fungal diseases ... Associated factors - lymph node enlargement, tumour, chronic skin diseases, fungal ...   Read full

What ayurvedic medicines can treat tinea cruris?

Antifungal management is the line of treatment ...   Read full

I am suffering from tinea cruris (itching near scrotum). Please advise.

Dear doctor, Is it possible to use the VeinGogh treatment on the sclera of the eye to remove permanently the dilated blood vessels (telangiectasia of the sclera)?   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Why Do Some COVID-19 Patients Test Negative?
COVID-19 has resulted in a pandemic and has caused serious health crises worldwide. When we develop the symptoms of COV...  Read more»
Post-Traumatic Stress Disorder (PTSD): Reliving the Trauma
PTSD is a mental health condition where the person who undergoes an extremely stressful condition, develops disturbing t...  Read more»
Remdesivir - Uses, Dosage, Side Effects, Drug Warnings, and Precautions
Remdesivir is a broad-spectrum antiviral medication. It is the only medicine approved for COVID-19 treatment. To know ab...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.